# SDR DALA13039430948

- Difficulty date: August 9, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 62,328 hours, 46,970 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE SEAT MOUNTED EMERGENCY LIGHTS AT ROW 23 IN THE CABIN WAS INOPERATIVE.  MX FOUND A CONNECTOR IN THE WIRE HARNESS AT THE SEAT SIDEWALL UNPLUGGED, RECONNECTED IT, AND FUNCTIONALLY CHECKED THE SYS.
